Alert archive / Alabama / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 93, NWS Birmingham, AL
NWS Birmingham, AL issued this severe thunderstorm warning at Mar 28, 2011, 1:13 AM CDT for Jefferson County, Shelby County, Tuscaloosa County, Alabama. It was in force for 47 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 28, 2011, 1:13 AM CDT (06:13 UTC)
- Expired
- Mar 28, 2011, 2:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Birmingham, AL
- Area
- Storm-based polygon
Counties Jefferson County, AL, Shelby County, AL, Tuscaloosa County, AL
The radar
The Birmingham radar (KBMX), 40 km from the middle of the area, began a volume at 06:14 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 28, 1:23 AM CDT | HAIL 1 | Bessemer, AL | NICKEL TO QUARTER SIZE HAIL BRIEFLY FELL IN BESSEMER. THE HAIL COVERED THE GROUND IN PLACES. |
| Mar 28, 1:29 AM CDT | HAIL 0.5 | Bessemer, AL | DIME SIZE HAIL COVERING THE GROUND |
| Mar 28, 1:31 AM CDT | HAIL 0.88 | 2 Nw Hoover, AL | NICKEL HAIL AT ROSS BRIDGE |
| Mar 28, 1:40 AM CDT | HAIL 0.5 | Cahaba Heights, AL | DIME SIZE HAIL AT HIGHWAY 459 AND HIGHWAY 280 |
| Mar 28, 1:45 AM CDT | HAIL 0.25 | Irondale, AL |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 10 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Birmingham, AL (KBMX), launched 00:00Z, 6.2 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 652 m above ground
- 0-6 km bulk shear
- 69 kt
- 0-1 km storm-relative helicity
- 44 m²/s²
- 0-3 km storm-relative helicity
- 105 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.6
The text
As transmitted, in the capitals the NWS used until 2016.
337
WUUS54 KBMX 280613
SVRBMX
ALC073-117-125-280700-
/O.NEW.KBMX.SV.W.0093.110328T0613Z-110328T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BIRMINGHAM AL
113 AM CDT MON MAR 28 2011
THE NATIONAL WEATHER SERVICE IN BIRMINGHAM HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JEFFERSON COUNTY IN CENTRAL ALABAMA...
NORTH CENTRAL SHELBY COUNTY IN CENTRAL ALABAMA...
EAST CENTRAL TUSCALOOSA COUNTY IN WEST CENTRAL ALABAMA...
* UNTIL 200 AM CDT
* AT 109 AM CDT...THE NATIONAL WEATHER SERVICE INDICATED A SEVERE
THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND DAMAGING
WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR ABERNANT...
OR 15 MILES WEST OF BESSEMER...AND MOVING NORTHEAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
BESSEMER...HUEYTOWN...FAIRFIELD...HOOVER...VESTAVIA HILLS...
HOMEWOOD...BIRMINGHAM AND MOUNTAIN BROOK.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 250 THROUGH 272...
INTERSTATE 459 EXIT NUMBERS 1 THROUGH 33...
US 78 EXIT NUMBER 91...
INTERSTATE 20 EXIT NUMBERS 97 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 143...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION...MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS.
&&
TO REPORT SEVERE WEATHER...
CALL 1-800-856-0758.
LAT...LON 3378 8666 3376 8666 3376 8662 3372 8653
3356 8655 3355 8649 3351 8649 3351 8647
3324 8713 3324 8715 3323 8715 3321 8720
3336 8730 3379 8669
TIME...MOT...LOC 0613Z 241DEG 49KT 3333 8715
$$
272 follow-up statements
364
WWUS54 KBMX 280629 RRA
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
129 AM CDT MON MAR 28 2011
ALC125-280640-
/O.CAN.KBMX.SV.W.0093.000000T0000Z-110328T0700Z/
TUSCALOOSA AL-
129 AM CDT MON MAR 28 2011
...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL TUSCALOOSA COUNTY
IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA.
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3378 8666 3376 8666 3376 8662 3372 8653
3356 8655 3355 8649 3351 8649 3351 8647
3331 8695 3349 8711 3379 8669
TIME...MOT...LOC 0630Z 241DEG 49KT 3344 8691
$$
ALC073-117-280700-
/O.CON.KBMX.SV.W.0093.000000T0000Z-110328T0700Z/
SHELBY AL-JEFFERSON AL-
129 AM CDT MON MAR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR JEFFERSON AND
NORTH CENTRAL SHELBY COUNTIES UNTIL 200 AM CDT...
AT 128 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
LIPSCOMB...OR NEAR FAIRFIELD...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
HOOVER...VESTAVIA HILLS...HOMEWOOD...BIRMINGHAM...MOUNTAIN BROOK...
FULTONDALE...GARDENDALE...IRONDALE...PINSON-CLAY-CHALKVILLE AND
LEEDS.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 250 THROUGH 272...
INTERSTATE 459 EXIT NUMBERS 6 THROUGH 33...
US 78 EXIT NUMBER 91...
INTERSTATE 20 EXIT NUMBERS 110 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 143...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3378 8666 3376 8666 3376 8662 3372 8653
3356 8655 3355 8649 3351 8649 3351 8647
3331 8695 3349 8711 3379 8669
TIME...MOT...LOC 0630Z 241DEG 49KT 3344 8691
$$
27852
WWUS54 KBMX 280645
SVSBMX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
145 AM CDT MON MAR 28 2011
ALC073-117-280700-
/O.CON.KBMX.SV.W.0093.000000T0000Z-110328T0700Z/
SHELBY AL-JEFFERSON AL-
145 AM CDT MON MAR 28 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
JEFFERSON AND NORTH CENTRAL SHELBY COUNTIES UNTIL 200 AM CDT...
AT 142 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
MOUNTAIN BROOK...MOVING NORTHEAST AT 55 MPH.
LOCATIONS IMPACTED INCLUDE...
PINSON-CLAY-CHALKVILLE...LEEDS...TRUSSVILLE...BARBER MOTORSPORTS
PARK...CENTER POINT...ALTON...PINSON...CLAY...CLOVERDALE AND
PALMERDALE.
THIS INCLUDES...
INTERSTATE 65 EXIT NUMBERS 260 THROUGH 272...
INTERSTATE 459 EXIT NUMBERS 19 THROUGH 33...
US 78 EXIT NUMBER 91...
INTERSTATE 20 EXIT NUMBERS 125 THROUGH 140...
INTERSTATE 59 EXIT NUMBERS 130 THROUGH 143...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
PREPARE IMMEDIATELY FOR LARGE HAIL AND DAMAGING WINDS IF YOU ARE IN
THE PATH OF THIS STORM. PEOPLE OUTSIDE SHOULD MOVE TO A SHELTER...
PREFERABLY INSIDE A STRONG BUILDING AND AWAY FROM WINDOWS.
&&
TO REPORT SEVERE WEATHER...CALL 1-800-856-0758.
LAT...LON 3378 8666 3376 8666 3376 8662 3372 8653
3362 8655 3356 8655 3355 8649 3351 8649
3351 8647 3340 8674 3363 8692 3379 8669
TIME...MOT...LOC 0645Z 241DEG 49KT 3354 8669
$$
27What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 28, 12:08 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Mar 28, 12:08 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BIRMINGHAM AL 1208 AM CDT MON MAR 28 2011 .UPDATE...AVIATION AND PUBLIC FORECAST DISCUSSIONS. && .DISCUSSION... THE STORMS JUST KEEP COMING...WITH UPDRAFTS ROOTED ABOVE THE BOUNDARY LAYER. STILL POTENT. INCREASED POPS PRETTY MUCH EVERYWHERE FOR THE REST OF THE NIGHT...AND MADE A FEW TEMPERATURE ADJUSTMENTS AS WELL. /61/ && .AVIATION...06Z TAF DISCUSSION. THE BULK OF THE ONGOING CONVECTION...AND EXTRAPOLATED TRAJECTORIES OF UPSTREAM STORMS...SUGGEST THAT TAF LOCATIONS MAY LARGELY DODGE BULLETS OVERNIGHT WITH STORMS STAYING LARGELY TO THE NORTH. HAVING SAID THAT...WILL PROBABLY NEED TO ISSUE PERIODIC UPDATES TO TAFS AS NEW CELLS DEVELOP AND DIE. THE STORMS ARE ALSO PLAYING HAVOC WITH CEILINGS. CONDITIONS SEEM TO WANT TO SOCK IN WITH IFR CEILINGS...BUT STORMS COME THROUGH AND PASS NEAR BY AND BRIEFLY IMPROVE CONDITIONS. WILL TRY TO HANDLE THE SITUATION AS BEST I CAN...BUT CONFIDENCE REMAINS MUCH LOWER THAN NORMAL DUE TO WIDELY VARYING CONDITIONS AND SCATTERED NATURE OF STORMS. /61/ NOTICE...KEET TAF WILL HAVE (AMD LTD TO VIS WIND AND WX) AMENDED TO THE END OF THE FORECAST THROUGH THE END OF THE 2010/2011 WINTER SEASON. THE CEILOMETER DATA WILL BE GOING THROUGH NUMEROUS TESTS AND MONITORED FOR ACCURACY. && .BMX WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Mar 27, 8:59 PM CDT, 4 hours 14 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BIRMINGHAM AL 859 PM CDT SUN MAR 27 2011 ALZ011>015-017>050-281130- AUTAUGA-BARBOUR-BIBB-BLOUNT-BULLOCK-CALHOUN-CHAMBERS-CHEROKEE- CHILTON-CLAY-CLEBURNE-COOSA-DALLAS-ELMORE-ETOWAH-FAYETTE-GREENE-HALE- JEFFERSON-LAMAR-LEE-LOWNDES-MACON-MARENGO-MARION-MONTGOMERY-PERRY- PICKENS-PIKE-RANDOLPH-RUSSELL-SHELBY-ST CLAIR-SUMTER-TALLADEGA- TALLAPOOSA-TUSCALOOSA-WALKER-WINSTON- 859 PM CDT SUN MAR 27 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE COUNTIES SERVED BY THE NATIONAL WEATHER SERVICE OFFICE IN BIRMINGHAM. .DAY ONE...TONIGHT. ISOLATED STRONG TO SEVERE STORMS ARE POSSIBLE OVERNIGHT ACROSS ALL OF CENTRAL ALABAMA. THE THREATS WILL INCLUDE PEA TO QUARTER SIZE HAIL...GUSTY WINDS...AND BRIEF HEAVY DOWNPOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. ANOTHER STORM SYSTEM IS EXPECTED TO IMPACT THE AREA TUESDAY NIGHT AND MAY IMPACT THE AREA THROUGH THURSDAY. THERE ARE STILL SOME TIMING AND STRENGTH ISSUES TO OVERCOME...BUT MODELS AGREE THAT THERE IS A CHANCE OF SEVERE WEATHER. AT THIS TIME...HAIL AND DAMAGING WINDS APPEAR TO BE THE THREATS. CONFIDENCE REMAINS LOW AT THIS TIME. .SPOTTER INFORMATION STATEMENT... ACTIVATION OF STORM SPOTTERS AND EMERGENCY MANAGEMENT MAY BE NECESSARY TUESDAY EVENING THROUGH THURSDAY. 75
In the hours before
Local storm report, Mar 27, 11:52 PM CDT, 1 hour 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1152 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1045 PM HAIL BEAUREGARD 32.54N 85.37W
03/27/2011 E0.50 INCH LEE AL EMERGENCY MNGR
&&
LINHARESLocal storm report, Mar 27, 11:56 PM CDT, 1 hour 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1156 PM CDT SUN MAR 27 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1133 PM HAIL FORT MITCHELL 32.34N 85.02W
03/27/2011 E1.50 INCH RUSSELL AL BROADCAST MEDIA
&&
LINHARESSpecial weather statement, Mar 27, 11:58 PM CDT, 1 hour 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1158 PM CDT SUN MAR 27 2011
ALZ018-026-280545-
ETOWAH AL-ST. CLAIR AL-
1158 PM CDT SUN MAR 27 2011
...SIGNIFICANT WEATHER ADVISORY FOR ETOWAH AND NORTHERN ST. CLAIR
COUNTIES UNTIL 1245 AM CDT...
AT 1159 PM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR ALTOONA...OR 9 MILES NORTHEAST OF ONEONTA...MOVING
EAST AT 55 MPH.
PEA SIZE HAIL AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS
STORM.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
RAINBOW CITY...
GADSDEN...
HOKES BLUFF...
STEELE...
ATTALLA...
&&
LAT...LON 3413 8584 3413 8579 3411 8579 3397 8574
3391 8613 3394 8636 3398 8633 3406 8633
3411 8630 3415 8626 3419 8584
TIME...MOT...LOC 0459Z 265DEG 50KT 3405 8630
75Special weather statement, Mar 28, 12:31 AM CDT, 42 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1231 AM CDT MON MAR 28 2011
ALZ023-031-034-280615-
BIBB AL-GREENE AL-TUSCALOOSA AL-
1231 AM CDT MON MAR 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR SOUTHERN TUSCALOOSA...NORTHERN
BIBB AND NORTHEASTERN GREENE COUNTIES UNTIL 115 AM CDT...
AT 1232 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING A STRONG
THUNDERSTORM NEAR KNOXVILLE...OR 15 MILES NORTHEAST OF EUTAW...MOVING
EAST AT 50 MPH.
HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM...
ALONG WITH FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
BRYANT DENNY STADIUM...
MCFARLAND MALL...
UNIVERSITY MALL...
DEERLICK CREEK CAMPGROUNDS...
LAKE WILDWOOD...
&&
LAT...LON 3311 8787 3335 8719 3331 8715 3328 8706
3325 8706 3325 8702 3317 8702 3316 8697
3301 8752 3301 8771 3299 8772 3298 8775
3295 8774 3294 8779
TIME...MOT...LOC 0532Z 249DEG 42KT 3306 8772
75Special weather statement, Mar 28, 12:50 AM CDT, 23 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1250 AM CDT MON MAR 28 2011
ALZ011>015-280630-
FAYETTE AL-LAMAR AL-MARION AL-WALKER AL-WINSTON AL-
1250 AM CDT MON MAR 28 2011
...SIGNIFICANT WEATHER ADVISORY FOR MARION...WINSTON...NORTHERN
LAMAR...NORTHERN WALKER AND NORTHERN FAYETTE COUNTIES UNTIL 130 AM
CDT...
AT 1249 AM CDT...THE NATIONAL WEATHER SERVICE WAS TRACKING SEVERAL
STRONG THUNDERSTORMS OVER THE ADVISORY AREA. THE STORMS WERE MOVING
EAST NORTHEAST AT 45 MPH.
PEA SIZE HAIL IS EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN
AND FREQUENT DANGEROUS LIGHTNING.
LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...
CARBON HILL...
LYNN...
HALEYVILLE...
ARLEY...
BRILLIANT...
TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY.
&&
LAT...LON 3432 8817 3432 8749 3431 8713 3430 8711
3390 8710 3380 8824
TIME...MOT...LOC 0549Z 253DEG 47KT 3407 8782
75Local storm report, Mar 28, 12:59 AM CDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
1259 AM CDT MON MAR 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1259 AM HAIL TUSCALOOSA 33.24N 87.54W
03/28/2011 E0.25 INCH TUSCALOOSA AL EMERGENCY MNGR
&&
LINHARESThe office that day
Everything else NWS Birmingham, AL issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 27, 7:03 PM CDT | Special Weather Statement | BMX | Barbour | 42 min |
| Mar 27, 8:32 PM CDT | Special Weather Statement | BMX | Montgomery | 43 min |
| Mar 27, 8:51 PM CDT | Special Weather Statement | BMX | Fayette, Lamar | 39 min |
| Mar 27, 9:05 PM CDT | Special Weather Statement | BMX | Autauga | 40 min |
| Mar 27, 9:34 PM CDT | Special Weather Statement | BMX | Walker, Winston | 41 min |
| Mar 27, 9:43 PM CDT | Special Weather Statement | BMX | Coosa, Elmore, Tallapoosa | 47 min |
| Mar 27, 10:15 PM CDT | Severe Thunderstorm Warning | BMX | Elmore, Lee, Macon, Tallapoosa | 30 min |
| Mar 27, 10:30 PM CDT | Special Weather Statement | BMX | Winston | 45 min |
| Mar 27, 10:31 PM CDT | Special Weather Statement | BMX | Chambers, Tallapoosa | 44 min |
| Mar 27, 10:36 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Macon, Russell | 39 min |
| Mar 27, 11:13 PM CDT | Special Weather Statement | BMX | Russell | 47 min |
| Mar 27, 11:16 PM CDT | Severe Thunderstorm Warning | BMX | Lee, Russell | 29 min |
| Mar 27, 11:28 PM CDT | Special Weather Statement | BMX | Randolph | 47 min |
| Mar 27, 11:30 PM CDT | Special Weather Statement | BMX | Blount | 45 min |
| Mar 27, 11:58 PM CDT | Special Weather Statement | BMX | Etowah | 47 min |
| Mar 28, 12:03 AM CDT | Severe Thunderstorm Warning | BMX | Marion | 42 min |
| Mar 28, 12:31 AM CDT | Special Weather Statement | BMX | Tuscaloosa | 44 min |
| Mar 28, 12:50 AM CDT | Special Weather Statement | BMX | Marion, Winston | 40 min |
| Mar 28, 12:57 AM CDT | Severe Thunderstorm Warning | BMX | Bibb, Jefferson, Shelby, Tuscaloosa | 48 min |
| Mar 28, 1:32 AM CDT | Severe Thunderstorm Warning | BMX | Marion, Winston | 43 min |
| Mar 28, 1:43 AM CDT | Special Weather Statement | BMX | Cleburne | 47 min |
| Mar 28, 1:44 AM CDT | Severe Thunderstorm Warning | BMX | Shelby | 28 min |
| Mar 28, 1:46 AM CDT | Special Weather Statement | BMX | Blount, Etowah | 44 min |
| Mar 28, 1:50 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Jefferson, St. Clair, Shelby, Talladega | 40 min |
| Mar 28, 2:10 AM CDT | Special Weather Statement | BMX | Marion | 50 min |
| Mar 28, 2:25 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 31 min |
| Mar 28, 2:42 AM CDT | Severe Thunderstorm Warning | BMX | Calhoun, Cleburne | 14 min |
| Mar 28, 2:47 AM CDT | Special Weather Statement | BMX | Clay | 43 min |
| Mar 28, 3:16 AM CDT | Special Weather Statement | BMX | Jefferson, St. Clair | 44 min |
| Mar 28, 3:21 AM CDT | Special Weather Statement | BMX | Marshall | 39 min |
| Mar 28, 3:24 AM CDT | Special Weather Statement | BMX | Etowah | 51 min |
| Mar 28, 3:25 AM CDT | Special Weather Statement | BMX | Cleburne | 20 min |
Nearby
Severe Thunderstorm Warnings in Alabama, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.